# SDR 9624109603

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF MEM, GEAR DOOR OPEN LIGHT CAME ON.  FOLLOWED COM PROCEDURE AND LIGHT REMAINED ON.  RECYCLED GEAR AND LIGHT REMAINED ON.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED LEFT GEAR DOOR SWITCH.  OPERATIONAL CHECK OK.
